What causes delayed period despite having Postinor 2 post unprotected sex?
Side effect of I-pill.
Thanks for trusting us about your wife health care.
I can understand your concern here.
Your wife period may be delayed due to side effects of I-pill because it contains high doses of hormone in it and cause hormonal imbalance.
She should go for a home urine pregnancy test after 7 days of her missed period date to rule out( as a rule, though the chances are very less.
Please share her results with us.
Hope it is useful, feel free to discuss more.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Will postinor 2 cause early period
- Postinor 2 caused late period
- Can postinor 2 cause delay
- Can postinor 2 cause irregular and delayed periods
- Will postinor cause delay in periods
- Can postinor 2 cause menstraul delay
- Can postinor 2 cause post coital bleeding
- What causes delay in periods after unprotected sex
- Does postinor2 cause infertility andor delay periods
- Had unprotected sex taken postinor cause of no periods